| Model Number |
TFL-AFSWL |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: it was presumed that an electrical/electronic component failure occurred - this was further presumed to have arisen from expected or random component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the wireless laser footswitch to the service center for a separate issue.During the device analysis, the device exhibited error 139.There was no patient involvement.